# SDR CALA2023022000486

- Difficulty date: February 19, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 75,476 hours, 31,306 cycles
- System (JASC): 5700 · Wing Structure
- Part: Angle
- Part number: D5337060121495
- Condition: Cracked
- Location: R Hyd Comp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HYD. COMP. BAY AFT I/B VERTICAL ANGLE SUPPORT CRACK LOWER ATT ACH FASTENER. A3NB-57-4-6554. PER HAECO LCQ NON ROUTINE 9292150/ 40150 GENERATED BY V061628
